# SDR UIEA2011032500165

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D INSPECTION OF DATUM ACFT IAW EO 4453A197, CRACK WAS FOUND ON FRAME AT BS 1160 (RT AT STR 9).  (THE DAMAGED FRAME WAS REPAIRED IAW PART 5 OF EO 4453A197, REV D (SRM 53-40-07, REPAIR 3).  IAW PART 5 OF EO, THE FRAME CRACKS THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-40-07.)
